Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On some families of imaginary quadratic fields

Author: F. Diaz y Diaz
Journal: Math. Comp. 32 (1978), 637-650
MSC: Primary 12A25
MathSciNet review: 0485775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a method of obtaining imaginary quadratic fields whose class groups have at least three invariants divisible by 3. Complementary calculations have yielded a large number of imaginary quadratic fields having class groups with four invariants divisible by 3. Some numerical examples, previously unknown, are included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25

Retrieve articles in all journals with MSC: 12A25

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society